MathSciNet Relay Station
MathSciNet bibliographic data
MR1895199 20J06 (16E30 18E30 55S10)
Zimmermann, Alexander Self-tilting complexes yield unstable modules. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2707–2724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement